MathSciNet Relay Station
MathSciNet bibliographic data
MR1186805 (93m:57005) 57M25 (20F36)
Birman, Joan S.; Menasco, William W. Studying links via closed braids. VI. A nonfiniteness theorem. Pacific J. Math. 156 (1992), no. 2, 265–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement